Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 24, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 11:50 AM CDT for Ozaukee County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2014, 11:50 AM CDT (16:50 UTC)
- Expired
- May 12, 2014, 12:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ozaukee County, WI
The radar
The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 10:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
791
WUUS53 KMKX 121650
SVRMKX
WIC089-121730-
/O.NEW.KMKX.SV.W.0024.140512T1650Z-140512T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1150 AM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1230 PM CDT
* AT 1150 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KEWASKUM TO NEAR MERTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEWBURG AROUND 1205 PM CDT.
NORTHERN MILWAUKEE AND FREDONIA AROUND 1215 PM CDT.
PORT WASHINGTON AROUND 1220 PM CDT.
BROWN DEER...THIENSVILLE...BELGIUM AND RIVER HILLS AROUND 1225 PM
CDT.
MEQUON AND BAYSIDE AROUND 1230 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAUBEKA AND HARRINGTON BEACH ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4338 8787 4330 8789 4326 8791 4319 8790
4319 8806 4337 8806 4337 8804 4354 8804
4354 8780 4349 8779
TIME...MOT...LOC 1650Z 273DEG 30KT 4354 8823 4319 8835
HAIL...1.00IN
WIND...60MPH
$$
GEHRING2 follow-up statements
066
WWUS53 KMKX 121712
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 PM CDT MON MAY 12 2014
WIC089-121730-
/O.CON.KMKX.SV.W.0024.000000T0000Z-140512T1730Z/
OZAUKEE WI-
1212 PM CDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR OZAUKEE COUNTY...
AT 1211 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RANDOM LAKE TO NEAR MENOMONEE FALLS...MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
NORTHERN MILWAUKEE AND FREDONIA AROUND 1215 PM CDT.
BROWN DEER...PORT WASHINGTON...THIENSVILLE...BELGIUM AND RIVER
HILLS AROUND 1225 PM CDT.
MEQUON AND BAYSIDE AROUND 1230 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAUBEKA AND HARRINGTON BEACH ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4338 8787 4330 8789 4326 8791 4319 8790
4319 8806 4337 8806 4337 8804 4354 8804
4354 8780 4349 8779
TIME...MOT...LOC 1711Z 273DEG 30KT 4353 8800 4318 8812
HAIL...1.00IN
WIND...60MPH
$$
JRW989
WWUS53 KMKX 121725
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 PM CDT MON MAY 12 2014
WIC089-121735-
/O.EXP.KMKX.SV.W.0024.000000T0000Z-140512T1730Z/
OZAUKEE WI-
1225 PM CDT MON MAY 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY WILL EXPIRE AT
1230 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTHEAST WISCONSIN.
LAT...LON 4338 8787 4330 8789 4326 8791 4319 8790
4319 8806 4337 8806 4337 8804 4354 8804
4354 8780 4349 8779
TIME...MOT...LOC 1724Z 273DEG 30KT 4353 8800 4318 8812
$$
JRWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 11:19 AM CDT, 31 minutes earlier.
Area forecast discussion, May 12, 11:19 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1119 AM CDT MON MAY 12 2014 .UPDATE...LOTS GOING ON FROM DENSE FOG IN PARTS OF EC WI AND OVER THE LAKE...TO LINE OF STORMS RACING EAST THROUGH SRN WI. SPC MESO PAGE SHOWS DECENT AIRMASS IN PLACE FOR THE STORMS IN NRN IL TO FEED OFF. LOTS OF CLOUDS UPSTREAM SO FURTHER DESTABILIZATION LATER WILL HINGE ON GETTING THINGS CLEARED OFF. BUT BETTER DYNAMICS AND COLD FRONT ARRIVES TONIGHT. LATEST HRRR DOES SHOW MORE CONVECTION ARRIVING TONIGHT WITH SLIGHT RISK STILL IN PLACE. PC && .AVIATION/18Z TAFS/...MAIN SHORT TERM CONCERN WILL BE ONGOING LINE OF STORMS SWEEPING THROUGH SRN WI. DENSE FOG CONCERNS ARE NORTH OF TAF SITES. WILL CLEAR CURRENT STORMS OUT OF THE FAR EAST BY 20Z OR SO THEN WAIT FOR POSSIBLE REDEVELOPMENT THIS EVENING AND OVERNIGHT AS COLD FRONT AND BETTER DYNAMICS GET A BIT CLOSER. PC && .PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 12 2014/ TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH THE UPPER LEVEL RIDGE OVER THE WESTERN GREAT LAKES AHEAD OF THE STRONG WESTERN TROUGH ACROSS THE ROCKIES WILL PUSH INTO THE EASTERN GREAT LAKES BY SUNRISE TUESDAY. THE 105 KNOT JET MAX WAS LIFTING NORTHEAST FROM THE BASE OF THE TROUGH THIS MORNING AND WILL REACH WESTERN MINNESOTA THIS EVENING STRENGTHENING TO 115 KNOTS. WEAK TO MODERATE UPPER DIVERGENCE CONTINUES ACROSS SOUTHERN WISCONSIN TODAY AND TONIGHT. A 700 MB WIND MAX OF 40 KNOTS PUSHES INTO CENTRAL WISCONSIN BY SUNRISE. A SECOND STRONGER 700 MB WIND MAX OF 55 KNOTS ASSOCIATED WITH THE MAIN TROUGH REACHES WESTERN WISCONSIN THIS EVENING AND PUSHES EAST EARLY TUESDAY MORNING. AT 850 MB A 50 KNOT LOW LEVEL JET ACROSS EASTERN KANSAS INTO SOUTHERN IOWA PUSHES INTO SOUTHWEST WISCONSIN JUST AFTER SUNRISE BEFORE WEAKENING AND LIFTING NORTH LATER THIS MORNING. A 45 KNOT 850 MB JET MAX ALSO MOVES ACROSS SOUTHERN WISCONSIN LATE TONIGHT. 700 MB MODERATE UPWARD MOTION OCCURS EARLY THIS MORNING WITH THE APPROACHING LOW LEVEL JET MAX AND 850 MB MOISTURE CONVERGENCE AS THE WARM FRONT ADVANCES NORTH. THEREFORE EXPECT AN AREA OF THUNDERSTORMS TO ROLL THROUGH THIS MORNING. SOME MAY PRODUCE BRIEF HEAVY RAINS. 850/700 MB DEW POINTS INCREASE THIS MORNING WITH 850 MB DEWPOINTS AROUND 11 TO 12 CELSIUS THIS EVENING UNTIL THE CONVECTION OCCURS. BY AFTERNOON SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL BE IN THE WARM SECTOR. UNTIL THEN EAST TO SOUTHEAST WINDS WILL KEEP THE LAKESHORE AREAS COOL WITH SOME FOG POSSIBLE AS THE AIRMASS DEW POINTS RISE INTO IN THE MID 60S...WITH SOME UPPER 60S POSSIBLE. INLAND AREAS SHOULD REACH 80...BUT AREAS ALONG THE LAKE...ESPECIALLY TOWARD SHEBOYGAN SHOULD STAY COOLER WITH SOUTH/SOUTHEAST FLOW MUCH OF THE DAY. WITH MODELS PRODUCING SOME PRECIPITATION TODAY IN THE WARM SECTOR...THE AMOUNT OF MODEL CAPE IS LIKELY LESS THAN WHAT WILL OCCUR. THERE WILL BE A CHANCE OF THUNDERSTORMS...BUT LIFTING MECHANISM DIFFICULT FOR TIMING DUE TO LIKELY MORNING CONVECTION AND BOUNDARIES. FOCUS FOR SEVERE WILL LIKELY BE IN AREAS WEST OF MADISON EARLY THIS EVENING AHEAD OF THE ADVANCING COLD FRONT. HELICITY VALUES DO RISE TO NEAR 200 WITH SOME LOW LEVEL VEERING. THEREFORE THERE WILL BE A TORNADO THREAT. COLD FRONT THEN MOVES ACROSS SOUTHERN WISCONSIN TONIGHT WITH A LINE OF THUNDERSTORMS EXPECTED. CAPE VALUES WILL DECREASE AS THE STORMS MOVE EAST DUE TO DIURNAL COOLING. LOCAL SEVERE PROBABILITY CWASP VALUES INCREASE TO 75 TO 80 PCT INTO PORTIONS OF SOUTH CENTRAL WISCONSIN THIS AFTERNOON AND EARLY EVENING WITH 70 PCT EAST. TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM THE SURFACE COLD FRONT SHOULD BE THROUGH BY DAYBREAK TUESDAY...WITH A FEW SHOWERS/STORMS POSSIBLY LINGERING EAST IN THE MORNING. IT SHOULD BE DRY THEN THE REST OF THE DAY WITH MUCH COOLER TEMPS BEHIND THE DEPARTING FRONT. DRY WEATHER WILL THEN PERSIST TUESDAY NIGHT THROUGH AT LEAST WEDNESDAY MORNING. LOW PRESSURE PASSING BY WELL TO THE SOUTHEAST MAY BRING SOME LIGHT RAIN THEN LATE WEDNESDAY AFTERNOON INTO THE NIGHT...MAINLY ACROSS THE SOUTHEAST. EVEN COOLER TEMPS ARE LIKELY WEDNESDAY...STRUGGLING INTO THE UPPER 50S MOST PLACES. THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM NORTHWEST FLOW WILL BRING CONTINUED BELOW NORMAL TEMPERATURES FOR THURSDAY THROUGH THE WEEKEND. A SERIES OF SHORTWAVES WILL ALSO BRING A CHANCE FOR SHOWERS AT TIMES. AVIATION/12Z TAFS/... STILL EXPECTING SOME MVFR CIGS/VSBYS AHEAD OF A WARM FRONT. THE WARM FRONT WILL LIFT NORTH THIS MORNING...BUT SOME SOUTHEAST FLOW MAY STILL AFFECT THE LAKESHORE AREAS OF LAKE MICHIGAN WITH MVFR VSBYS IN FOG/HAZE. EXPECT AN AREA OF THUNDERSTORMS THIS MORNING WITH THE WARM FRONT AND A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THEN MORE THUNDERSTORMS LIKELY WITH A COLD FRONT TONIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. IFR CONDITIONS IN ANY STORMS. MARINE... LIGHT EAST TO SOUTHEAST WINDS THIS MORNING AHEAD OF AN ADVANCING WARM FRONT WILL BRING AREAS OF FOG. THE WARM FRONT WILL MOVE NORTH LATER TODAY BUT A WEAK ONSHORE FLOW WILL LIKELY CONTINUE NORTH OF MILWAUKEE. LOOK FOR PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. SOME MAY BE SEVERE ESPECIALLY TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...DENSE FOG ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ052. LM...DENSE FOG ADVISORY UNTIL 2 PM CDT THIS AFTERNOON FOR LMZ643. && TODAY/TONIGHT AND AVIATION/MARINE...HENTZ TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, May 12, 10:23 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1023 AM CDT MON MAY 12 2014 WIZ046-047-051-052-056>060-062>072-131530- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1023 AM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTH CENTRAL INTO SOUTHEAST WISCONSIN. THE PRIMARY SEVERE WEATHER HAZARDS ARE DAMAGING WINDS AND LARGE HAIL. MORE THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN AND IT ENCOUNTERS WARM...HUMID AND UNSTABLE AIR OVER THE REGION. THERE WILL REMAIN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS. THERE WILL ALSO BE A TORNADO RISK LATE THIS AFTERNOON AND EVENING...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN WEST OF MADISON. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. AREAS OF DENSE FOG WILL CONTINUE THIS MORNING OVER SHEBOYGAN COUNTY REDUCING THE VISIBILITY TO ONE QUARTER MILE OR LESS. A DENSE FOG ADVISORY HAS BEEN POSTED UNTIL 1 PM CDT FOR SHEBOYGAN COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN THE LATE AFTERNOON AND EVENING. LMZ643>646-131530- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1023 AM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT. STRONG THUNDERSTORMS ARE EXPECTED TO AFFECT THE NEAR SHORE WATERS DURING THE EARLY AFTERNOON. THE PRIMARY SEVERE WEATHER RISKS WOULD BE LARGE HAIL AND DAMAGING WINDS. MORE THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS. A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON THROUGH 2 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CONDITIONS THURSDAY AND THURSDAY NIGHT. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, May 12, 10:01 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CDT MON MAY 12 2014
WIZ056-057-062-063-067>069-121530-
DANE-LAFAYETTE-ROCK-IOWA-GREEN-SAUK-COLUMBIA-
1001 AM CDT MON MAY 12 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DANE...LAFAYETTE...
ROCK...IOWA...GREEN...SAUK...COLUMBIA...
AT 1001 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BARABOO TO NEAR MOUNT HOREB TO 6 MILES SOUTH OF
ARGYLE...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...FITCHBURG...MIDDLETON...STOUGHTON...
WAUNAKEE...BARABOO...MONROE...VERONA...PORTAGE...OREGON...
MCFARLAND...MONONA...MOUNT HOREB...WINDSOR...EVANSVILLE...PRAIRIE DU
SAC...SAUK CITY...LAKE WISCONSIN AND DEFOREST.
LAT...LON 4251 9000 4297 8984 4347 8990 4362 8922
4323 8913 4268 8933 4251 8991
TIME...MOT...LOC 1501Z 242DEG 45KT 4347 8974 4303 8969 4260 8990
COLLARLocal storm report, May 12, 10:52 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1052 AM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM HEAVY RAIN PARDEEVILLE 43.53N 89.30W
05/12/2014 M0.75 INCH COLUMBIA WI TRAINED SPOTTER
ONE HOUR TOTAL
&&
RSCHAARLocal storm report, May 12, 11:01 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1101 AM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM TSTM WND DMG DEERFIELD 43.05N 89.07W
05/12/2014 DANE WI PUBLIC
WIRES DOWN AND LEANING POWER POLE. HAIL ALSO REPORTED BUT
SIZE UNKNOWN. RELAYED BY DANE COUNTY DISPATCH.
&&
MBKLocal storm report, May 12, 11:28 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1128 AM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM HAIL LOMIRA 43.59N 88.44W
05/12/2014 E0.75 INCH DODGE WI LAW ENFORCEMENT
REPORTED BY VILLAGE OF LOMIRA POLICE.
&&
MBKLocal storm report, May 12, 11:34 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM HAIL WATERTOWN 43.19N 88.72W
05/12/2014 M0.25 INCH JEFFERSON WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, May 12, 11:37 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 AM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL 2 N HUSTISFORD 43.37N 88.60W
05/12/2014 M1.00 INCH DODGE WI LAW ENFORCEMENT
&&
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:08 AM CDT | Special Weather Statement | MKX | Washington | 22 min |
| May 12, 3:15 AM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 30 min |
| May 12, 3:31 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 29 min |
| May 12, 3:43 AM CDT | Special Weather Statement | MKX | Fond du Lac | 32 min |
| May 12, 3:44 AM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| May 12, 4:11 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 34 min |
| May 12, 4:21 AM CDT | Special Weather Statement | MKX | Columbia | 24 min |
| May 12, 4:55 AM CDT | Special Weather Statement | MKX | Dodge | 35 min |
| May 12, 9:05 AM CDT | Areal Flood Advisory | MKX | Columbia, Iowa, Sauk | 3 hr |
| May 12, 9:14 AM CDT | Dense Fog Advisory | MKX | Sheboygan | 4 hr |
| May 12, 9:33 AM CDT | Special Weather Statement | MKX | Lafayette, Sauk | 42 min |
| May 12, 9:37 AM CDT | Marine Dense Fog Advisory | MKX | 12 hr | |
| May 12, 10:01 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Green | 29 min |
| May 12, 10:05 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Rock, Sauk | 25 min |
| May 12, 10:31 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Jefferson, Rock | 44 min |
| May 12, 11:02 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha | 73 min |
| May 12, 11:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| May 12, 12:13 PM CDT | Special Weather Statement | MKX | Jefferson | 32 min |
| May 12, 12:16 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more | 3 hr |
| May 12, 12:30 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha | 3 hr |
| May 12, 12:51 PM CDT | Special Marine Warning | MKX | 84 min | |
| May 12, 3:07 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 38 min |
| May 12, 3:34 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 41 min |
| May 12, 3:57 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 63 min |
| May 12, 3:58 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 47 min |
| May 12, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 44 min |
| May 12, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 23 min |
| May 12, 4:45 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 45 min |
| May 12, 4:57 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 33 min |
| May 12, 5:04 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 26 min |
| May 12, 5:09 PM CDT | Special Marine Warning | MKX | 96 min | |
| May 12, 5:14 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 46 min |
| May 12, 5:55 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 50 min |
| May 12, 6:16 PM CDT | Special Weather Statement | MKX | Jefferson | 29 min |
| May 12, 6:18 PM CDT | Special Weather Statement | MKX | Waukesha | 27 min |
| May 12, 6:28 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Green, Jefferson, Rock, Waukesha | 2 hr |
| May 12, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.